Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Feel nauseous and dizzy with tingling in arms and hands, chest and stomach discomfort. Suggest?

User rating for this question
Answered by

Practicing since : 2008
Answered : 2297 Questions
I feel nauseous and dizzy with tingling in my arms and hands. Some chest discomfort or very high stomach discomfort. I've had it off and on for 24 hours. I don't think I'm dehydrated. It gets worse when I lie down.
Posted Sun, 8 Sep 2013 in Medicines and Side Effects
Answered by Dr. Shruti Rijhwani 39 minutes later
Brief Answer:
Acute gastritis

Detailed Answer:
Dear Madam,

Thanks for posting your query on XXXXXXX

Well looking into your problem I see that you feel nausea and high chest discomfort which seems to be epigastric pain . This may be the feature of acute gastritis . Lying down leads to regurgitation and leads to GERD thus enhancing the problem.

Your complaints of tingling in arms is unrelated . I advise you to see a physician get a USG abdomen done to rule out any pathology . Till then you should avoid spicy food and caffeine . Prefer a bland diet .

Your doctor needs to examine and establish the kind of tingling you are experiencing . May be NCV may be required .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor